MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL CEM, LEFT SZ 1

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CR FEMORAL CEM, LEFT SZ 1
Model Number 02-010-03-0210
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.No information provided in the following section(s): age or date of birth, ethnicity, relevant tests/laboratory data, including dates.
 
Event or Problem Description
As reported, approximately 3 years and 2 months after the insertion of a left femoral component using high viscosity bone cement in the right knee of an overweight female patient, this patient presented to another surgeon with pain in her knee.The patient was revised.Photos of the removed femoral component (reviewed by the initial implanting surgeon) was noted to have no cement on it.He did not see a photo of the polyethylene.This same surgeon stated upon review of the post x-rays, it is hard to judge as to l v.R due to this small size component.Devices will not be returned.No other information available at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the of the revision reported was likely the result of failure of the high viscosity cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface and the reported pain.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CR FEMORAL CEM, LEFT SZ 1
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10874732
Report Number1038671-2020-00627
Device Sequence Number19820708
Product Code JWH
UDI-Device Identifier10885862157973
UDI-Public10885862157973
Combination Product (Y/N)N
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2022
Device Model Number02-010-03-0210
Device Catalogue Number02-010-03-0210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10
Outcome Attributed to Adverse Event Required Intervention;